Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have depression, cognitive impairment. Taking Fludac, Veniz, Sertraline and Clomipromine. Help

hello doctor! i am from india suffering from depression for the past 10 yrs i do know how to classify according to medical terms but in my view i m suffering from moderate to severe depression. have frustrating cognitive impairment and i have taken medicines for the past 10 yrs ranging from fludac, veniz xr 75,sertaline, clomipromine but in vain pls help
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
There can be many reasons for not responding to medication. I don't know your complete history so can only mention probable cause and you need to figure out which one you are having.
One is you may be misdiagnosed and you may be having more than just depression. A combination of depression and personality disorder or bipolar disorder.
Secondly you did not comply to treatment as advices and thus you develop resistance to treatment
Thirdly you may have not persisted with one doctor and every new doctor advices you new treatment and you never took treatment in adequate doses and duration
Fourt you may have needed augmentation treatment which your psychiatrist did not try
Fifth you may have additional medical illness like thyroid problem or any other endocrine disorder or any other medication which interfere with antidepressants
Sixth you may have some personal stressor which is persistant over these years and you dont have any eascape from it, which remain the main reason of your problem and you are not able to get releived
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor